It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Concerta 4th day
Mar 6, 2009
I am a 32 yr old female. This is my 4th day on concerta. I am on the the lowest dose (18mg). Only feel side effects: fatigue, hard time swallowing, sore neck, foggy head. It even seems like a bit of a different smell is seeping from my body, maybe its my imagination. From what I can tell its only making things worse. Should I give it another week? I was told it takes a while to start working, but I am frustrated. I actually took 36 mg today cause I wanted some results. Do these side effects seem serious enough to stop?
Has anyone else had this experience? Should I stick with it a bit longer.





All times are GMT -7. The time now is 04:51 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!